# SDR CALA2025082108008

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 81,414 hours, 30,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20A OVERWING EMERGENCY EXIT LIGHT INOP 20A.  DURING REMOVAL OF 20A SIDEWALL LIGHT ASSY, FOUND CONNECTOR FOR EMERGENCY LIGHT DISCONNECTED. RECONNECTED CONNECTOR. OPS CHECKED GOOD REF AMM 33-21-01.
